# SDR 95FDEA01897

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN WORKING 7-5310-7-3367 REV A1 PART 1, FOUND PILOT HOLES ON EDGE OF 3RD AND 4TH EXISTING FASTENER HOLES ABOVE THE FLOOR AT BS 760 LT WL 208.  PILOT HOLES ARE IN FRAME ONLY.  REPAIRED DAMAGED FRAME IAW FEDEX 7-5310-26784.
